+ Reply to Thread
Results 1 to 2 of 2
  1. #1
    Join Date
    May 2017
    Posts
    1
    Thanks
    0
    Thanked
    0
    Reviews
    0

    Default TTC but horrible breakouts after coming off Pill

    Hi all,
    My hubby and I decided to start TTC (sorry, first post - I'm not too familiar with all the abbreviations yet!) this year. I went off the pill start of Jan. Had some issues come back with my thyroid (story for another day) so had to put TTC on hold for a couple of months but now all good so we can start again. I have noticed my skin becoming oilier and oilier in the second half of my cycle, and in the last month or so it has just gotten progressively worse, with bad breakouts starting to appear. I haven't had skin like this since I was 15! I've been on Yasmin consistently since about 17. Skin has been pretty perfect in my twenties (I'm 29 now). My confidence is completely shattered, my anxiety is through the roof and it is to the point now where I'm considering going back on the pill just for my mental health to clear my skin up. I'm terrified of it getting worse, or falling pregnant and having it worse and not being able to do anything about it! I'm trying everything, I've seen a dermal clinician, drinking 2+ L of water a day, have cut out all sugar and processed foods from my diet, seeing an acupuncturist, drinking lemon water, have a regular skin care routine, using Mineral make up, and still each month it seems to get just worse and worse. Has this happened to other people? Is there an end in sight? Because I don't think I can do this much longer. I know it may seem trivial to some people but for me, it's all consuming and getting to the point where I don't want to get up in the morning because I'm scared to look in the mirror. Any similar or positive stories and suggestions would really help. Much love x

  2. #2
    Join Date
    May 2010
    Location
    Sutherland Shire Sydney NSW
    Posts
    2,350
    Thanks
    369
    Thanked
    1,949
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 posts
    Quote Originally Posted by Tash17 View Post
    Hi all,
    My hubby and I decided to start TTC (sorry, first post - I'm not too familiar with all the abbreviations yet!) this year. I went off the pill start of Jan. Had some issues come back with my thyroid (story for another day) so had to put TTC on hold for a couple of months but now all good so we can start again. I have noticed my skin becoming oilier and oilier in the second half of my cycle, and in the last month or so it has just gotten progressively worse, with bad breakouts starting to appear. I haven't had skin like this since I was 15! I've been on Yasmin consistently since about 17. Skin has been pretty perfect in my twenties (I'm 29 now). My confidence is completely shattered, my anxiety is through the roof and it is to the point now where I'm considering going back on the pill just for my mental health to clear my skin up. I'm terrified of it getting worse, or falling pregnant and having it worse and not being able to do anything about it! I'm trying everything, I've seen a dermal clinician, drinking 2+ L of water a day, have cut out all sugar and processed foods from my diet, seeing an acupuncturist, drinking lemon water, have a regular skin care routine, using Mineral make up, and still each month it seems to get just worse and worse. Has this happened to other people? Is there an end in sight? Because I don't think I can do this much longer. I know it may seem trivial to some people but for me, it's all consuming and getting to the point where I don't want to get up in the morning because I'm scared to look in the mirror. Any similar or positive stories and suggestions would really help. Much love x
    Coming off the pill is the worst! Welcome to bubhub I hope your ttc journey is short. I had similar issues to you and reacted quite badly to coming off the pill. A naturopath or Chinese herbalist will be able to help regulate your hormones with a natural approach.


 

Similar Threads

  1. ttc but no af since coming off pill...
    By clucky1 in forum Conception issues & ttc
    Replies: 7
    Last Post: 19-05-2015, 20:00
  2. TMI alert- how long was your first period after coming off pill?
    By Misiu in forum Conception & Fertility General Chat
    Replies: 3
    Last Post: 18-02-2012, 09:48
  3. TTC after coming off pill, irregular cycle - HELP!
    By bethiew in forum Conception issues & ttc
    Replies: 15
    Last Post: 25-05-2010, 13:15
  4. Advice needed after coming off the pill ....
    By Funtimes in forum Conception issues & ttc
    Replies: 1
    Last Post: 27-11-2007, 23:02
  5. TTC after coming off the pill
    By Bundleofjoy in forum Conception issues & ttc
    Replies: 7
    Last Post: 01-12-2006, 15:45

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
FEATURED SUPPORTER
SoftmatsSoftmats specialises in safe, non-toxic, and durable play mats. The international Premium Dwinguler™ Play Mats and ...
REVIEWS
"Made bed time less anxious"
by Meld85
My Little Heart Whisbear - the Humming Bear reviews ›
"Wonderful natural Aussie made product!"
by Mrstwr
Baby U Goat Milk Moisturiser reviews ›
"Replaced good quality with cheap tight nappies"
by Kris
Coles Comfy Bots Nappies reviews ›